Hey, last night at around 8 am i finaly gave up trying to fall asleep and took a 400mg Motrin tablet for my back pain, a melatonin supplement, and one 50mg pill of dimenhydrinate (aka gravol). I fell asleep after that, and when i woke up
this morning i noticed my whole body was almost covered in hives, and i had extremely swollen fat looking hands. I knew it
was an allergic reaction, but im not sure if it was because of the actual dimenhydrinate or a specific pill filler??
Ive taken gravol many times in the past when i was younger because I got motion sickness in the car. I take Motrin and
melatonin on a regular basis. My lips and my eyes and face were swollen too. I didnt notice any airway obstruction, my breathing seemed fine. Ended up taking lots of benadryl to help with the reaction. It finaly started to go down about 6 or 7 hours after i noticed the symptoms. I do not take gravol on a regular basis anymore. Is there any way to find out what im actually allergic to? I didn't eat anything 4 hours prior to bed. Just drank water. Took the 3 pills immediately before getting into bed. ive always responded well to gravol, so do you guys think it was the actual gravol? or maybe a certain pill filler that is used in a specific brand of motion sickness tablets? i did take a generic form .